Elliptic boundary problems on spaces with conic points
Journées équations aux dérivées partielles (1981), article no. 4, 21 p.
@article{JEDP_1981____A4_0,
     author = {Melrose, Richard B. and Mendoza, Gerardo A.},
     title = {Elliptic boundary problems on spaces with conic points},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1981},
     zbl = {0481.35004},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1981____A4_0}
}
Melrose, Richard B.; Mendoza, Gerardo A. Elliptic boundary problems on spaces with conic points. Journées équations aux dérivées partielles (1981), article  no. 4, 21 p. http://www.numdam.org/item/JEDP_1981____A4_0/

1. J. Chazarain & A. Piriou. Introduction à la théorie des équations aux dérivées partielles linéaires. Gauthier-Villars, 1981. | MR 82i:35001 | Zbl 0446.35001

2. J. Cheeger. Spectral geometry of spaces with cone-like singularities. (revised version 1980) also Proc.Nat.Acad.Sci. U.S.A. 76 (1979) 2103-2106. | MR 80k:58098 | Zbl 0411.58003

3. G. Grubb. Problèmes au limites pseudodifferentiels dépendant d'un paramètre. I, II, (preprint 1981). | MR 82f:35194 | Zbl 0492.35079

4. V.A. Kondratev. Boundary problems for elliptic operators in a domain with conical or angular points. Trams. Moscow Math. Soc. 16, (1967), 227-313. | Zbl 0194.13405

5. R.B. Melrose. Transformation of boundary problems. Acta Math. (to appear) | Zbl 0492.58023